# SDR AALA20150828014

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 45,812 hours, 18,803 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 020003321
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RECEIVED RT CTR FUEL BOOST PUMP WARNING, WITH LT CTR FUEL BOOST PUMP ALREADY ON MEL IAW 28-02B.  R & R RT CTR BOOST PUMP IAW AMM 28-22-41-41-401.  PERFORMED LEAK & OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
